# SDR GTIA2025042438884

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,712 hours, 6,601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE AFT F/A STATED THAT THEY SMELLED A DIRTY SOCK SMELL. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.--
